# SDR ASAA0957009

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,836 hours, 3,762 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Drain Line
- Part number: 22141022
- Condition: Leaking
- Location: Left A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HIGH PRESSURE WATER SEPARATOR FWD UPPER WATER EXTRACTOR DRAIN LINE HOSE OUTBOARD LOCATION LEAKING GROUNDED YES.  REMOVED AND REPLACED DRAIN HOSE OF HIGH PRESSURE WATER SEPARATOR PER MM 21 51 14 400 801.  OPS AND LEAK CHECKS GOOD.
